Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from erectile dysfunction and feeling sperm in reverse direction. What to do?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
i only get a partial erection and it feels likmy sperm went in reverse then my penis goes limp and hurts
Posted Wed, 17 Oct 2012 in Erectile Dysfunction
 
 
Answered by Dr. G.Srinivasan 25 minutes later
Hi

Thanks for your query to XXXXXXX
Did u undergo TURP?
If so, the sperms go reverse and it is a well known fact.
After ejaculation, the penis goes soft naturally and there is lag time before you can get good erections.
If the penis goes soft before the orgasm, then erection enhancing medicines can be given.

Regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and feeling sperm in reverse direction. What to do? 13 hours later
what is turp? after the ejaculation which looks like water I go pee and pain stops bit balls hurt sometimes
 
 
Answered by Dr. G.Srinivasan 36 minutes later
Hi

Welcome back.
TURP is one of the surgical procedures to remove the blocking prostate tissue due to prostate cancer.
Kindly give me the details of your surgery for prostate cancer to guide you better.

Regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and feeling sperm in reverse direction. What to do? 26 minutes later
I had robotic surgery and a XXXXXX put in penis. but it was left in a day extraand I have not been normalsince then.7u
 
 
Answered by Dr. G.Srinivasan 3 hours later
Hi

Welcome back.
One day extra catheter usually does not cause harm.
Reduced Erection is a complication/ sequelae of the surgery.
kindly discuss with your doctor if erection enhancing medicines can be taken.

Regards
DR GS



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor